# SDR AT9900548

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE CABIN FLOOR PANEL NR 99 AT BS 200 CORRODED.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED DOUBLER IAW DC9 SRM 51-10-3, 51-10-4, AND 53-01.
